# SDR CALA2015092194383

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB HAS A HOLE PUNCTURE AT BS 1241, LBL 24.  CUT & REMOVED DAMAGE IN FRAME WEB & REPAIRED IAW SRM 53-00-07 FIG 201 REPAIR 3.  REPAIR IS CAT A REPAIR.
